# SDR AALA202311302675

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,543 hours, 26,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  WEAR ON FORWARD CARGO DOOR CUTOUT AFT EDGE BS 490, STR 24R. REMOVED DAMAGE, FABRICATED AND INSTALLED INNER AND OUTER DOUBLER REPAIR. PER SRM 53-00-01-2R PROCEDURE 24.
